# SDR AT9900146

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND VARIOUS FLOOR FRAME AT DIFFERENT LOCATIONS CRACKED.  FIRST, THE FORWARD CARGO FLOOR FRAME SCREW HOLE CRACKED/ELONGATED AT STA 237 BETWEEN L-29-30L.  SECONDLY, STA 794 FRAME ON THE FORWARD SIDE BETWEEN L-29-30R.  THIRD, THE AFT PIT FRAME AT STA 851 HAS EIGHT CRACKS ABOVE LONGERONS 24L, 27 THRU 29L, 24-25R, AND 28-29R.  LAST, STA 857 FLOOR SUPPORT ANGLE L-29R.  REMOVED ALL SUPPORTS AND SPLICES, FABRICATED REPAIR SPLICES, WELDED SUPPORTS, DRILLED, DEBURRED, TREATED, PRIMED, AND INSTALLED IAW DC9 SRM 51-30-2, 51-10-3, 51-10-2, 53-11-0, AND EA 12-5321-29-C1362.
